# SDR DALA2020112003801

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 65,536 hours, 25,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENTED FUSELAGE SKIN ON PREVIOUS REPAIR RIVET REPAIR AREA AT STA 417 STR 26R.  FUSELAGE SKIN AT STA 417 STR 26R WAS REPAIRED, PER ETI-37-20-356 REV ORIGINAL AND ERA 588727-14.
